# SDR DALA13013923215

- Difficulty date: March 31, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- Aircraft time: 67,879 hours, 30,169 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM -Y1732 LOCATED FR.65+19.5" RT SIDE AFT CABIN FLOOR STRUCTURE L=1" W=0.5" D=0.002" APROX.  REPLACED FLOORBEAM -Y1732 LOCATED FR 65 TO FR 66 RT SIDE CABIN FLOOR STRUCTURE IAW SRM 51-72-11.
